# SDR SWAA2022031457573

- Difficulty date: August 12, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 40,386 hours, 24,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT SCUFF PLATE IS CRACKED / REMOVED AND REPLACED NEW FCB AFT SCUFF PLATE PN# 654A0004-338; PO# 758415 IAW SRM 51-40-02: IAW AMM 53-11-02-020-801 AND IAW AMM 53-11-02-420-801
